# SDR SWAA2022032886203

- Difficulty date: March 22, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737*
- Aircraft serial: 34973
- Aircraft time: 52,850 hours, 31,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R/H EMERGENCY BATTERY PACK FAILED OPS CHECK. / [01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
